Advertisement

An approach to pointwise ergodic theorems

  • J. Bourgain
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1317)

Keywords

Maximal Function Ergodic Theorem Maximal Inequality Pointwise Ergodic Theorem Multiplicative Number Theory 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [B1]
    J. Bourgain, On pointwise ergodic theorems for arithmetic sets, CRA Sc. Paris, t305, Ser 1, 397–402, 1987.MathSciNetzbMATHGoogle Scholar
  2. [B2]
    J. Bourgain, On the maximal ergodic theorems for certain subsets of the integers, Israel J. Math. 61 (1988).Google Scholar
  3. [B3]
    J. Bourgain, On the pointwise ergodic theorems on L p for arithmetic sets, Israel J. Math. 61 (1988).Google Scholar
  4. [B4]
    J. Bourgain, On high dimensional maximal functions associated to convex sets. American J. Math. 108, 1986, 1467–1476.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [B-L,1]
    A. Bellow, V. Losert, On sequences of desity zero in Ergodic Theory, Contemporary Math. 26, 1984, 49–60.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [B-L,2]
    A. Bellow, V. Losert, The weighted pointwise ergodic theorem and the individual ergodic theorems along subsequences. TAMS 288, 1985, 307–355.MathSciNetCrossRefzbMATHGoogle Scholar
  7. [D]
    H. Davenport, Multiplicative number theory, Springer-Verlag 1980.Google Scholar
  8. [KW]
    Y. Katznelson, B. Weiss, A simple proof of some ergodic theorems, Israel J. Math., 42, N4, 1982.Google Scholar
  9. [W]
    B. Weiss, private communications.Google Scholar

Copyright information

© Springer-Verlag 1988

Authors and Affiliations

  • J. Bourgain
    • 1
  1. 1.IHESFrance

Personalised recommendations